Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de abril de 2024
  

Characteres and Galois invariants of regular dessins.

Título inglés Characteres and Galois invariants of regular dessins.
Título español Caracteres e invariantes de Galois de formas regulares.
Autor/es Streit, Manfred ; Wolfart, Jürgen
Organización Math. Semin. J. W. Goethe Univ., Frankfurt-am-Main, Alemania
Revista 1139-1138
Publicación 2000, 13 (1): 49-81, 21 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We describe a new invariant for the action of the absolute Galois groups on the set of Grothendieck dessins. It uses the fact that the automorphism groups of regular dessins are isomorphic to automorphism groups of the corresponding Riemman surfaces and define linear represenatations of the space of holomorphic differentials. The characters of these representations give more precise information about the action of the Galois group than all previously known invariants, as it is shown by a series of examples. These examples have their own interest because the Galois action on them is described only using properties of the fixed points in the canonical model, without the explicit knowledge of equations.
Clasificación UNESCO 120101
Palabras clave español Grupo de Galois ; Espacio de Grothendieck ; Grupos de automorfismos ; Cohomología de grupos
Código MathReviews MR1794903
Código Z-Math Zbl 1053.14021
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es